# SDR ASAA2024121255188

- Difficulty date: December 12, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 55,129 hours, 16,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER SILL WEB HAS CORROSION AT STA 787-847. GROUNDED - YES. REMOVED CORROSION FROM AFT CARGO DOOR LOWER SILL WEB AND WEB WAS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REMOVED AND REPLACED WITH NEW LOWER SILLWEB IAW B737-800 SRM 51-40-02-0G-0.W= 1" O= .045 R= .040 L= 1" D= .005.
